MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISP 23G TROCAR SYSTEM, STERIL

DUTCH OPTHALMIC RESEARCH CENTER BV DISP 23G TROCAR SYSTEM, STERIL
Catalog Number 1272.EDPP6
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Found foreign particle in cannula tip, there is a possibility of using the cannula, hence concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance (b)(6) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report from (b)(6) has been received.The following has been reported: a piece of plastic (probably from the production process) at the tip of the trocar.The customer gave the particle to his microbiology.No further information.All information has been disclosed.

Brand Name
DISP 23G TROCAR SYSTEM, STERIL
Common Device Name
DISP 23G TROCAR SYSTEM, STERIL
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7430800
Report Number1222074-2018-00072
Device Sequence Number1095219
Product Code NGY
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.EDPP6
Device Lot Number2000365241
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2015
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1